Computability with functionals
Algebra i logika, Tome 12 (1973) no. 5, pp. 497-511
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{AL_1973_12_5_a0,
author = {V. I. Amstislavskii},
title = {Computability with functionals},
journal = {Algebra i logika},
pages = {497--511},
year = {1973},
volume = {12},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/AL_1973_12_5_a0/}
}
V. I. Amstislavskii. Computability with functionals. Algebra i logika, Tome 12 (1973) no. 5, pp. 497-511. http://geodesic.mathdoc.fr/item/AL_1973_12_5_a0/